# SDR UG82004F00002

- Difficulty date: March 31, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N5116
- Make and model: Cessna 750
- Aircraft serial: 7500019
- Engine: Allsn AE3007C
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, BAGGAGE SMOKE LIGHT (EICAS) CAME ON.  NO SMOKE OR FUMES DETECTED ON INSPECTION AFTER LANDING.  BAGGAGE SMOKE DETECTOR FOUND TO BE VERY DIRTY.  REMOVED SMOKE DETECTOR AND CLEANED COVER AND MOUNTING AREA.  REINSTALLED AND PERFORMED FUNCTIONAL CHECK.  SYSTEM CHECKED GOOD.  INITIATED A FLEET INSPECTION AND CLEANING OF DETECTORS.
